MAUDE Adverse Event Report: ST. JUDE MEDICAL WORKMATE¿ CLARIS¿ COMPUTER; CARDIAC CATHETERIZATION MONITORING SYSTEM

ST. JUDE MEDICAL WORKMATE¿ CLARIS¿ COMPUTER; CARDIAC CATHETERIZATION MONITORING SYSTEM
Model Number H700977
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
When starting the equipment, with the patient in the room, there were communication issues resulting in cancellation of the procedure.First the workmate claris amplifier disconnected, then shortly after an ep-4 off or not connected error showed on the workmate claris display workstation review screen.The ep-4 touchscreen was on and functioning, so the workmate claris system was restarted.The workmate claris amplifier turned on, but the ep-4 stimulator remained disconnected.After a few minutes the workmate claris amplifier lost connection once again and the procedure was postponed.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3 one wm claris dws was returned for investigation.Visual inspection revealed rust on the back exterior of the unit, the foot was broken off, the ep stim connector was pushed inside the unit and the serial card was missing.The frame grabber was laying on the bottom of the unit and not attached.Power was applied to the unit and connected to a known good claris amplifier.This was run for an extended period of time and connection was stable.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.The reported issue of communication was not confirmed and functioned as intended.

Brand Name
WORKMATE¿ CLARIS¿ COMPUTER
Common Device Name
CARDIAC CATHETERIZATION MONITORING SYSTEM
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key18268932
Report Number2184149-2023-00235
Device Sequence Number7672625
Product Code DQK
UDI-Device Identifier05415067009777
UDI-Public05415067009777
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700977
Device Lot Number5268170
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer01/31/2024
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown